# SDR 98ZZZX240

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Cracked
- Location: T/R
- Part time: 42 hours
- Component: 407012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND CRACK AT ROOT END OF T/R BLADE ON THE INSIDE OF THE LEADING EDGE.  SUSPECT CAUSE IS HIGH STRESS AREA.  PART IS UNSERVICEABLE.  INSTALLED BEEF-UP STRESS BLOCK IN LEADING EDGE AT ROOT END OF BLADE.
